The period function near a polycycle with two semi-hyperbolic vertices
Annales mathématiques Blaise Pascal, Tome 8 (2001) no. 1, pp. 93-104
Cet article a éte moissonné depuis la source Numdam
@article{AMBP_2001__8_1_93_0,
author = {Mansilla, Ang\'elica and Saavedra, Mariana},
title = {The period function near a polycycle with two semi-hyperbolic vertices},
journal = {Annales math\'ematiques Blaise Pascal},
pages = {93--104},
year = {2001},
publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
volume = {8},
number = {1},
mrnumber = {1863649},
zbl = {01690886},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMBP_2001__8_1_93_0/}
}
TY - JOUR AU - Mansilla, Angélica AU - Saavedra, Mariana TI - The period function near a polycycle with two semi-hyperbolic vertices JO - Annales mathématiques Blaise Pascal PY - 2001 SP - 93 EP - 104 VL - 8 IS - 1 PB - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal UR - http://geodesic.mathdoc.fr/item/AMBP_2001__8_1_93_0/ LA - en ID - AMBP_2001__8_1_93_0 ER -
%0 Journal Article %A Mansilla, Angélica %A Saavedra, Mariana %T The period function near a polycycle with two semi-hyperbolic vertices %J Annales mathématiques Blaise Pascal %D 2001 %P 93-104 %V 8 %N 1 %I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal %U http://geodesic.mathdoc.fr/item/AMBP_2001__8_1_93_0/ %G en %F AMBP_2001__8_1_93_0
Mansilla, Angélica; Saavedra, Mariana. The period function near a polycycle with two semi-hyperbolic vertices. Annales mathématiques Blaise Pascal, Tome 8 (2001) no. 1, pp. 93-104. http://geodesic.mathdoc.fr/item/AMBP_2001__8_1_93_0/